# SDR SWAA2022053106284

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB L/H FLOOR TO SIDEWALL SUPPORT FROM STA 400+2 TO STA 500B+13; LBL 25; WL 156. AFTER THE REWORK PIECE SIDEWALL SUPPORT IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 IT HAS TO BE REPLACED IAW SRM 51-10-02; BLENDED AREAS AFT OF BS 480+6 MEASUSURE:480+11; 1.7'L X 0.9'W. REMAINING 0.038'.FABRICATED; LOCATED AND DRILLED REPAIR SPLICE LOCATED AT BS 480+8 LBL25; WL156; IAW SRM 53-00-53-2R-5; SRM 51-40-05-0G-0. LOCATED AND DRILLED NEW L/H FLOOR TO SIDEWALL AT BS 396 TO BS 480+8; LBL 25; WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A7500.APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT ALL REWORKED AREAS FROM BS480+11 TO BS500D+13 IAW SRM 53-00-53-1A-2 STEP 2E INSTALLED SPLICE REPAIR LOCATED AT BS 480+8 LBL25; WL156; IAW SRM 53-00-53-2R-5;  INSTALLED BONDED NUT PLATES IAW BOEING DWG 143A7501 REV:A;
